Alert archive / New Jersey / Areal Flood Warnings in 2019
Areal Flood Warning 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 31, 2019, 1:24 AM EDT for Warren County, New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2019, 1:24 AM EDT (05:24 UTC)
- Expired
- May 31, 2019, 9:15 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125 WGUS41 KPHI 310524 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 124 AM EDT Fri May 31 2019 NJC041-310915- /O.NEW.KPHI.FA.W.0018.190531T0524Z-190531T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Warren NJ- 124 AM EDT Fri May 31 2019 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... Central Warren County in northwestern New Jersey... * Until 515 AM EDT. * At 120 AM EDT, the river gauge on the Pequest River at Pequest reported a stage of 4.04 feet. Flood stage is 4.0 feet. * Some locations that could experience flooding include... Oxford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4085 7494 4079 7494 4079 7502 4085 7501 $$ Fitzsimmons
1 follow-up statement
368 WGUS41 KPHI 310904 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 504 AM EDT Fri May 31 2019 NJC041-311315- /O.EXT.KPHI.FA.W.0018.000000T0000Z-190531T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Warren NJ- 504 AM EDT Fri May 31 2019 The National Weather Service in Mount Holly NJ has extended the * Flood Warning for... Central Warren County in northwestern New Jersey... * Until 915 AM EDT. * At 502 AM EDT, the river gauge on the Pequest River at Pequest reported a stage of 4.14 feet. Flood stage is 4.0 feet. * Some locations that could experience flooding include... Oxford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 4085 7494 4079 7494 4079 7502 4085 7501 $$ Fitzsimmons
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 31, 12:12 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 31, 12:12 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1212 AM EDT Fri May 31 2019 .SYNOPSIS... An area of low pressure will move eastward along a frontal boundary stalled out across the area this evening, pulling the frontal boundary to our south. Weak high pressure is expected on Friday as a backdoor cold front is expected to remain to our north Saturday. Another low pressure system is expected to move along this boundary to our north Sunday, pulling the frontal boundary across the area Sunday into Sunday night. This low will strengthen to our north Monday and Tuesday as high pressure builds to our south. Another frontal boundary is expected around Thursday next week, with a pre frontal trough developing ahead of it Wednesday into Wednesday night. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Showers continue to taper off. Some locally heavy rain continues across northern New Jersey, but that should end in the next hour or so. Fog will develop across the areas that received the rain this afternoon and evening. Lows tonight will be in the upper 50s to low 60s across the north to the mid/upper 60s S/E. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... Weak high pressure will be building into the area Friday. A dry day is expected, at last. High temperatures will range from the upper 70s across the southern Poconos and northern NJ to the low 80s over metro Philadelphia and Delmarva. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... The weekend will see a robust shortwave trough rotating around the base of a broad upper low over Ontario. As the shortwave pushes into the Great Lakes, a surface frontal system will begin to approach from the northwest. Ahead of the front and an associated surface low, winds will start to turn out of the south and southwest on Saturday. For this reason, a warm day is likely even with breakdown of the Southeast ridge which will start to favor a cooler pattern overall by early next week. So temperatures will warm into the 80s Saturday after a dry and seasonable night Friday in between weather systems. As the surface front approaches, we will again have to watch for a shower and storm threat. However, moisture is limited on Saturday as the winds are only starting to turn southerly after the northwest flow Friday. Combined with limited forcing from the front still being rather far northwest, most of Saturday should be dry, with an afternoon shower or storm possible especially north of I-78. As the front gets closer, additional showers are possible Saturday night. The front should slow down as it approaches, and that will set up a more unsettled day on Sunday. More robust southwesterly flow will favor warmer temperatures, but increased cloud cover should keep the highs near to a little below those of Saturday. With better moisture and improved forcing, more widespread showers and thunderstorms are possible Sunday. Severe weather parameters look to have become a little more favorable for Sunday. MLCAPE will likely build in excess of 1000J/kg during the afternoon with dew points getting into the mid 60s and much improved forcing with the frontal boundary nearby. Wind fields, however, are not very impressive, so this could be a limiting factor. Nonetheless, widespread showers and storms are likely with a few potentially strong to severe especially if there is some morning sunshine to build instability and if wind fields trend a little more favorable. By Sunday night, the cold front will move through, and winds will shift sharply to northwest with any lingering showers moving offshore. On Monday, an area of low pressure will strengthen to our north, while high pressure moves through the Ohio River Valley to our west. This will likely create gusty winds on Monday, with gusts of at least 20-30 mph possible. There could be enough low-mid level lift and moisture across portions of northeastern Pennsylvania and northern New Jersey on Monday for some isolated showers to develop as a couple of short waves move across the area. Any shower activity will diminish through the day, and Monday night is expected to remain dry, but may continue to be breezy at times. On Tuesday, the breezy conditions will likely continue as the pressure gradient remains fairly tight between the low pressure to our north and the high to our south. Dry weather is expected to continue into Tuesday and Tuesday night. On Wednesday, the low continues to move north, and the high moves offshore of the southeast coast, so they lose their effect on our area. Behind these systems, a pre frontal trough is expected to develop across our area later Wednesday into Wednesday night ahead of an approaching cold front. This will lead to an increase in shower/thunderstorm chances later Wednesday into Wednesday night. With a fairly tight pressure gradient, winds could continue to be gusty through the day Wednesday. A cold front is forecast to move across the area on Thursday. We are a week away, but long range guidance indicates instability building during the day, so thunderstorms could develop during the day Thursday. The pre frontal trough may also focus shower and thunderstorm activity during the day as well. && .AVIATION /04Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers continue to taper off, and fog and stratus is likely to develop through daybreak. Friday...There will be areas of fog across the terminals Friday morning, like today, in areas that get the heavier rains this evening. Once the daytime mixing begins, the fog should dissipate. After that, VFR conditions are expected the rest of the day. Winds will be mostly West or Northwest around 10 knots. Outlook... Saturday-Saturday night... VFR most of the day Saturday. Chance of showers or thunderstorms late in the afternoon and overnight especially north of PHL. Light and variable winds becoming light out of the southwest Saturday afternoon. Sunday-Sunday night... Scattered showers and thunderstorms with associated restrictions. Southwest wind around 5 to 10 kt becoming northwest at night with gusts to 20 kt possible overnight. Monday-Tuesday...VFR conditions expected. Gusty west to northwest wind expected, with gusts of 20-30 knots possible, especially Monday. && .MARINE... Tonight...Overall, conditions will remain below SCA criteria. Showers and thunderstorms will continue to taper off. Friday...Fair weather is expected through the day. Winds and seas will remain below SCA conditions. Seas on the ocean mostly around 3 ft. Outlook... Saturday-Sunday night...Winds and seas are expected to remain below SCA criteria for the weekend. A slight chance of showers or thunderstorms late Saturday with more widespread showers or storms Sunday. Southwesterly winds may gust near or a little above 20 kt on Sunday afternoon and evening. Monday-Tuesday...Small Craft Advisory conditions possible with west to northwest wind gusts of 25-30 knots possible. Rip Currents... The risk for the formation of dangerous rip currents on Friday is expected to be low at this time. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Johnson/MPS/O'Hara Short Term...O'Hara Long Term...Robertson/O'Brien Aviation...Robertson/MPS/O'Brien/O'Hara Marine...Robertson/MPS/O'Brien/O'Hara
Hazardous weather outlook, May 30, 9:36 PM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 936 PM EDT Thu May 30 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-010145- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 936 PM EDT Thu May 30 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-010145- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 936 PM EDT Thu May 30 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-010145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 936 PM EDT Thu May 30 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, May 30, 9:11 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT THU MAY 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM MARINE TSTM WIND 1 SSW NORTH CAPE MAY 38.97N 74.96W
05/30/2019 M42 MPH CAPE MAY NJ MESONET
CMAN4 NOS GAUGE.
&&
CMSLocal storm report, May 30, 9:25 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT THU MAY 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG QUEEN ANNE 38.92N 75.96W
05/30/2019 QUEEN ANNES MD 911 CALL CENTER
REPORTS OF TREES DOWN AND POWER OUTAGES NEAR
THE QUEEN ANNE AREA ALONG THE QUEEN ANNES
AND TALBOT COUNTY BORDER. TIME ESTIMATED
FROM RADAR.
0430 PM TSTM WND GST CARVILLE 39.05N 76.01W
05/30/2019 M52 MPH QUEEN ANNES MD MESONET
0435 PM TSTM WND DMG RIDGELY 38.95N 75.89W
05/30/2019 CAROLINE MD 911 CALL CENTER
TREES AND WIRED DOWN IN RIDGELY. TIME BASED
ON RADAR.
0440 PM TSTM WND DMG GREENSBORO 38.98N 75.81W
05/30/2019 CAROLINE MD 911 CALL CENTER
TREES AND WIRES DOWN IN GREENSBORO. TIME
ESTIMATED BY RADAR.
0445 PM TSTM WND DMG GOLDSBORO 39.04N 75.79W
05/30/2019 CAROLINE MD 911 CALL CENTER
TREES AND WIRED DOWN IN GOLDSBORO. TIME
ESTIMATED BY RADAR.
0450 PM TSTM WND GST 2 N EASTON 38.80N 76.07W
05/30/2019 M47 MPH TALBOT MD ASOS
EASTON, MD ASOS GUST.
0455 PM TSTM WND DMG ALBRIGHTSVILLE 41.01N 75.60W
05/30/2019 CARBON PA PUBLIC
DOWNED TREES AND POWERLINES IN
ALBRIGHTSVILLE.
0502 PM TSTM WND DMG 1 NE FELTON 39.02N 75.56W
05/30/2019 KENT DE 911 CALL CENTER
TREE DOWN INTO WIRES IN FELTON. TIME
ESTIMATED FROM RADAR.
0504 PM FLOOD 1 ENE BRASS CASTLE 40.76N 75.00W
05/30/2019 WARREN NJ DEPT OF HIGHWAYS
KINNAMAN AVE FLOODED.
0505 PM TSTM WND DMG PRESTON 38.72N 75.91W
05/30/2019 CAROLINE MD 911 CALL CENTER
WIRES DOWN IN PRESTON. TIME ESTIMATED BY
RADAR.
0510 PM TSTM WND DMG ALLAMUCHY-PANTHER VALLE 40.91N 74.83W
05/30/2019 WARREN NJ COUNTY OFFICIAL
SOME REPORTS OF A FEW TREES DOWN IN
ALLAMUCHY TWP. TIME ESTIMATED FROM RADAR.
0514 PM TSTM WND DMG 4 WSW BIG STONE BEACH 38.97N 75.39W
05/30/2019 KENT DE 911 CALL CENTER
MULTIPLE REPORTS OF TREES ACROSS ROADWAYS
AND TREES INTO WIRES IN SOUTH BOWERS. TIME
ESTIMATED FROM RADAR.
0520 PM TSTM WND DMG 1 SW SEAFORD 38.64N 75.62W
05/30/2019 SUSSEX DE FIRE DEPT/RESCUE
DOWNED WIRES AT INTERSECTION OF BRADFORD
STREET AND PENNSYLVANIA AVENUE. TIME
ESTIMATED FROM RADAR.
0520 PM FLOOD 1 W ROXBURG 40.78N 75.13W
05/30/2019 WARREN NJ DEPT OF HIGHWAYS
FLOODING ON HUTCHINSON RIVER RD.
0526 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
05/30/2019 SUSSEX DE 911 CALL CENTER
DOWNED TREES IN GEORGETOWN. TIME ESTIMATED
FROM RADAR.
0531 PM TSTM WND DMG 2 NNE LAKESIDE MANOR 38.59N 75.54W
05/30/2019 SUSSEX DE DEPT OF HIGHWAYS
U.S. HIGHWAY 9 CLOSED BETWEEN FIRE TOWER
ROAD AND KAYE ROAD OWING TO DOWNED TREES AND
POWER LINES. TIME ESTIMATED FROM RADAR.
0538 PM TSTM WND DMG LEWES 38.78N 75.13W
05/30/2019 SUSSEX DE 911 CALL CENTER
SEVERAL DOWNED TREES IN LEWES. TIME
ESTIMATED FROM RADAR.
0540 PM FLOOD 1 SE ROXBOROUGH 39.99N 75.21W
05/30/2019 PHILADELPHIA PA TRAINED SPOTTER
UP TO FOUR FEET OF WATER UNDER AN OVERPASS
ON FAIRMOUNT PARK DR.
0540 PM TSTM WND GST 2 WNW LEWES 38.79N 75.16W
05/30/2019 M53 MPH SUSSEX DE MESONET
MEASURED BY WXFLOW GAUGE.
0542 PM MARINE TSTM WIND 1 ENE LEWES 38.78N 75.11W
05/30/2019 M46 MPH SUSSEX DE MESONET
0546 PM FLOOD 1 S PORT MURRAY 40.77N 74.92W
05/30/2019 WARREN NJ COUNTY OFFICIAL
CHANGEWATER ROAD FLOODED FROM ASBURY
ANDERSON ROAD TO THE HUNTERDON COUNTY LINE.
0548 PM TSTM WND GST INDIAN BEACH 38.68N 75.08W
05/30/2019 M52 MPH SUSSEX DE MESONET
MEASURED BY WXFLOW GAUGE.
0548 PM FLOOD 1 ESE TACONY 40.02N 75.03W
05/30/2019 PHILADELPHIA PA DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 95 AT EXIT 30. RAMP
CLOSURE IN PLACE.
0548 PM MARINE TSTM WIND 1 SSW NORTH CAPE MAY 38.97N 74.96W
05/30/2019 M42 MPH CAPE MAY NJ MESONET
CMAN4 NOS GAUGE.
0548 PM MARINE TSTM WIND INDIAN BEACH 38.68N 75.08W
05/30/2019 M52 MPH SUSSEX DE MESONET
MEASURED BY WXFLOW GAUGE.
0550 PM MARINE TSTM WIND 2 WNW LEWES 38.79N 75.16W
05/30/2019 M53 MPH SUSSEX DE MESONET
MEASURED BY WXFLOW GAUGE.
0552 PM TSTM WND DMG 1 ENE MILLVILLE 38.55N 75.09W
05/30/2019 SUSSEX DE 911 CALL CENTER
SEVERAL DOWNED TREES IN THE MILLVILLE AND
OCEAN VIEW AREA. TIME ESTIMATED FROM RADAR.
0558 PM FLOOD 1 NE MANSFIELD TWP 40.81N 74.90W
05/30/2019 WARREN NJ COUNTY OFFICIAL
FLOODING REPORTED ON ROCKPORT ROAD IN
MANSFIELD TWP.
0603 PM MARINE TSTM WIND INDIAN BEACH 38.68N 75.08W
05/30/2019 M47 MPH SUSSEX DE MESONET
MEASURED BY WXFLOW GAUGE.
0611 PM FLOOD 1 NNE LAWRENCE PARK 39.98N 75.34W
05/30/2019 DELAWARE PA DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 476 NEAR THE BROOMALL
EXIT. LANE RESTRICTIONS IN PLACE.
0629 PM FLOOD 1 NW LOWER FREDERICK TW 40.29N 75.48W
05/30/2019 MONTGOMERY PA PUBLIC
SALFORD STATION ROAD CLOSED NEAR STATE
HIGHWAY 29 DUE TO FLOODING.
0636 PM FLOOD 1 SE ROXBOROUGH 39.99N 75.21W
05/30/2019 PHILADELPHIA PA PUBLIC
MARTIN LUTHER KING JR. DRIVE CLOSED NEAR
MONTGOMERY DRIVE FROM FLOODING.
0656 PM FLASH FLOOD 2 ENE SOMERVILLE 40.58N 74.58W
05/30/2019 SOMERSET NJ DEPT OF HIGHWAYS
U.S. HIGHWAY 22 CLOSED AT NORTH ADAMSVILLE
ROAD FROM FLASH FLOODING.
0657 PM FLASH FLOOD 1 N BOUND BROOK 40.58N 74.53W
05/30/2019 SOMERSET NJ DEPT OF HIGHWAYS
U.S. HIGHWAY 22 CLOSED AT MOUNTAIN AVENUE
FROM FLASH FLOODING.
0700 PM FLOOD 2 NNE BASKING RIDGE 40.73N 74.54W
05/30/2019 MORRIS NJ DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 287 NORTHBOUND NEAR
EXIT 30. LANE RESTRICTIONS IN PLACE.
0702 PM FLOOD 2 SSW MARTINSVILLE 40.58N 74.57W
05/30/2019 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 287 NORTHBOUND AT
EXIT 14. RAMP CLOSURE IN PLACE.
0712 PM FLOOD 2 NW WHITE HOUSE STATIO 40.64N 74.79W
05/30/2019 HUNTERDON NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 22 NEAR POTTERSTOWN
ROAD IN READINGTON TWP. LANE RESTRICTIONS IN
PLACE.
0736 PM FLOOD 1 E MADISON 40.76N 74.39W
05/30/2019 MORRIS NJ DEPT OF HIGHWAYS
STATE HIGHWAY 24 NEAR EXIT 7 FLOODED WITH
LANE RESTRICTIONS IN PLACE.
0738 PM FLOOD 3 WSW PLEASANT VALLEY 40.73N 75.06W
05/30/2019 WARREN NJ DEPT OF HIGHWAYS
STATE HIGHWAY 57 FLOODED NEAR ASBURY
BROADWAY ROAD IN FRANKLIN TWP. LANE
RESTRICTIONS IN PLACE.
&&
CMSLocal storm report, May 30, 9:39 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT THU MAY 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 SE DELAWARE WATER GAP 40.97N 75.12W
05/29/2019 MONROE PA FIRE DEPT/RESCUE
DELAYED REPORT. EXTENSIVE TREE DAMAGE ON
ROUTE 611 IN DELAWARE WATER GAP NATIONAL
RECREATION AREA. THE ROAD WAS CLOSED FOR
SEVERAL HOURS. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, May 30, 9:47 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT THU MAY 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TORNADO 2 NNW GERYVILLE 40.45N 75.49W
05/29/2019 LEHIGH PA NWS STORM SURVEY
NWS STORM SURVEY CONFIRMED AN EF-0 TORNADO
DEVELOPED IN LOWER MILFORD TWP IN LEHIGH
COUNTY. TREES WERE SNAPPED AND UPROOTED
ALONG ITS 2.3 MILE PATH INTO NORTHERN
MILFORD TWP IN BUCKS COUNTY. MAXIMUM
ESTIMATED WINDS OF 80 MPH.
&&
CMSLocal storm report, May 30, 10:06 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT THU MAY 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 1 W SWIFTWATER 41.09N 75.34W
05/30/2019 MONROE PA PUBLIC
DELAYED REPORT. DOWNED TREE ON SUMMIT ROAD
NEAR SWIFTWATER FORCING ITS CLOSURE. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, May 30, 10:09 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT THU MAY 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 1 W SWIFTWATER 41.09N 75.34W
05/29/2019 MONROE PA PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
W SWIFTWATER. DELAYED REPORT. DOWNED TREE ON
SUMMIT ROAD NEAR SWIFTWATER FORCING ITS
CLOSURE. TIME ESTIMATED FROM RADAR.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:00 PM EDT | Areal Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 3 hr |
| May 30, 10:49 PM EDT | Areal Flood Warning | PHI | Morris, Somerset | 4 hr |
| May 30, 10:52 PM EDT | Special Marine Warning | PHI | 23 min |
Nearby
Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.